Tohoku Mathematical Journal

Pseudo-Hermitian manifolds with automorphism group of maximal dimension

Jae-Cheon Joo and Kang-Hyurk Lee

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


This paper concerns a local characterization of 5-dimensional pseudo-Hermitian manifolds with maximal automorphism group in the case the underlying almost CR structures are not integrable. We also present examples of globally homogeneous model of maximal dimensional automorphism group.

Article information

Tohoku Math. J. (2), Volume 70, Number 4 (2018), 487-510.

First available in Project Euclid: 4 January 2019

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 32V05: CR structures, CR operators, and generalizations
Secondary: 53B15: Other connections

almost CR manifolds pseudo-Hermitian manifolds infinitesimal automorphism


Joo, Jae-Cheon; Lee, Kang-Hyurk. Pseudo-Hermitian manifolds with automorphism group of maximal dimension. Tohoku Math. J. (2) 70 (2018), no. 4, 487--510. doi:10.2748/tmj/1546570822.

Export citation


  • R. L. Bryant, Submanifolds and special structures on the octonians, J. Differential Geom. 17 (1982), 185–232.
  • A. Čap and H. Schichl, Parabolic geometries and canonical Cartan connections, Hokkaido Math. J. 29 (2000), 453–505.
  • E. Cartan, Sur la géométrie pseudo-conforme des hypersurfaces de l'espace de deux variables complexes, Ann. Mat. Pura Appl. 11 (1933), 17–90.
  • S. S. Chern and J. K. Moser, Real hypersurfaces in complex manifolds, Acta Math. 133 (1974), 219–271.
  • C.-K. Han, Complete differential system for the mappings of CR manifolds of nondegenerate Levi forms, Math. Ann. 309 (1997), 401–409.
  • R. Harvey and H. B. Lawson Jr. Calibrated geometries, Acta Math. 148 (1982), 47–157.
  • J.-C. Joo and K.-H. Lee, Subconformal Yamabe equation and automorphism groups of almost CR manifolds, J. Geom. Anal. 25 (2015), 436–470.
  • R. Lehmann and D. Feldmueller, Homogeneous CR-hypersurface-structures on spheres, Ann. Scuola Norm. Sup. Pisa Cl. Sci. (4) 14 (1987), 513–525.
  • D. Montgomery and H. Samelson, Transformation groups of spheres, Ann. of Math. (2) 44 (1943), 454–470.
  • R. Schoen, On the conformal and CR automorphism groups, Geom. Funct. Anal. 5 (1995), 464–481.
  • N. Tanaka, On non-degenerate real hypersurfaces, graded Lie algebras and Cartan connection, Japan. J. Math. (N.S.) 2 (1976), 131–190.
  • S. Tanno, The automorphism groups of almost contact Riemannian manifolds, Tohoku Math. J. (2) 21 (1969), 21–38.
  • S. M. Webster, Pseudo-Hermitian structures on a real hypersurface, J. Differential Geom. 13 (1978), 25–41.